# SDR AU960388

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Condition: Faulty
- Location: Vhf Communicatio
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INTERMITTENT HASH ON VHF - VHF TRANSCEIVER REPLACED - GROUND TESTOF REPLACED ITEM COULD NOT DUPLICATE PROBLEM - AVIONICS CIRCUITBREAKER TRIPPED - INVESTIGATION FOUND THAT REPEATED STORING AND  REMOVAL ACTIONS OF HEADSET MECHANICALLY CAUGHT AND TRIPPED CIRCUIT BREAKER ON REMOVAL - HEADSET STORAGE 'HANGER' ADJUSTED TOELIMINATE PROBLEM
